MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Tijdschrift voor psychiatrie · 2025

[Priapism associated with atomoxetine use].

Vandemoortele S, Titeca K

СтатьяКлинический случайАннотация на английскомПеревод в очереди

Аннотация

We describe the case of a 33-year-old man who was treated with atomoxetine for attention-deficit/hyperactivity disorder. During follow-up, the patient reported intermittent priapism as a side effect of this medication. It was decided to discontinue atomoxetine, after which the painful erections resolved spontaneously. The literature includes several cases describing atomoxetine-induced priapism in children and adolescents. This case, in which an adult male experienced priapism as a side effect of atomoxetine, highlights the importance of being vigilant for this potential complication when prescribing the drug, including in adult patients.

Для цитирования: Vandemoortele S, Titeca K. [Priapism associated with atomoxetine use].. Tijdschrift voor psychiatrie. 2025.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.